MAUDE Adverse Event Report: MEDTRONIC MEXICO PACIFIC XTREME; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

MEDTRONIC MEXICO PACIFIC XTREME; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number PCU050300130
Medical Device Problem Codes Inflation Problem (1310); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use the pacific xtreme pta balloon as per ifu to treat a lesion in the mid superficial femoral artery.Artery diameter was reported as 5mm, and lesion length as 300mm.The balloon was inflated using a non-medtronic device, 50/50 inflation fluid was used.It was reported that balloon twist occurred during the procedure.No patient injury was reported.

Brand Name
PACIFIC XTREME
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
MEDTRONIC MEXICO
avenida paseo del cucapah #105
parque industrial el lago
tijuana,bc 22570
MX  22570
MDR Report Key7246030
Report Number9612164-2018-00212
Device Sequence Number19093592
Product Code LIT
UDI-Device Identifier08033477058504
UDI-Public08033477058504
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K103464
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2020
Device Catalogue NumberPCU050300130
Device Lot Number214256083
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2018
Initial Report FDA Received Date02/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1